DOI 10.1016/j.ajem.2020.05.112
Theophylline toxicity: Successful management of a patient with distributive shock secondary to drug overdose.
Аннотация
Presenting a case of acute theophylline and salbutamol overdose with distributive shock. Twenty one years old lady presented with history of consumption of 3 gram of theophylline and 40 mg of salbutamol. On admission she had altered sensorium with the systolic blood pressure of 60 mmHg, unrecordable diastolic blood pressure and heart rate of 147/min. Investigations revealed severe metabolic acidosis, hypokalemia, hypocalcemia which was managed by intravenous fluids, vasopressors, infusion of injection calcium gluconate and injection potassium chloride. As her hemodynamic status did not improve, she has been initiated on 1.5 mL/kg of lipid emulsion as bolus and then 0.5 mL/kg/h as infusion. Her hemodynamic status improved gradually and she was discharged in 24 h. Lipid emulsion had been used in local anesthetics and many tablet overdoses. In this patient timely administration of lipid emulsion resulted in early recovery of shock.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.